JournalsrlmVol. 20, No. 4pp. 339–346

The level 1 case of Serre’s conjecture revisited

  • Luis Victor Dieulefait

    Universitat de Barcelona, Spain
The level 1 case of Serre’s conjecture revisited cover
Download PDF

Abstract

We prove existence of conjugate Galois representations, and we use it to derive a simple method of weight reduction. As a consequence, an alternative proof of the level 1 case of Serre’s conjecture follows.

Cite this article

Luis Victor Dieulefait, The level 1 case of Serre’s conjecture revisited. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 20 (2009), no. 4, pp. 339–346

DOI 10.4171/RLM/550